# SDR UPS98826637

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, MAIN CABIN FRAME FITTING AT STA 855 AND LONGERON 22 RIGHT CRACKED.  REMOVED FITTING FABBED NEW ONE IAW DAC DWG 577994  ALODINED AND PRIMED AND INSTALLED IT IAW DC8 SRM 51 1 8 AND 51 1 20D.
